# SDR C2XAOOIA377

- Difficulty date: September 29, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145
- Aircraft serial: 145015
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFERENCE OPEN SDR C2XAOOIA331 DURING CHECK INSPECTION THE NUMBER ONE AND NUMBER TWO EMERGENCY LIGHT POWER SUPPLIES WERE FOUND TO BE INOPERATIVE. MX REMOVED/REPLACED AFFECTED EMERGENCY LIGHT POWER SUPPLIES, AND A/C WAS APPROVED FOR RETURN TO SERVICE.
